# SDR R61A20170423317

- Difficulty date: April 23, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,744 hours, 18,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION - RH INBD SEAT TRACK CHAFFED AND CORRODED AS MARKED FR 34-23. REMOVED AND REPLACED RT I/B SEAT TRACK AT FR23- FR34 IN REF TO SRM 51-43-03,04 AND SRM 51-41-01,02.
